# SDR SWAA2022021600168

- Difficulty date: May 4, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ASD DOOR CUTOUT LOWER WEB BS 967 - 992 CORRODED WL 208 RBL 62 / ASDOOR CUTOUT LOWER WEB BS967-992 FOUND TO BE OUT OF LIMITS IAW SRM 53-20-15-1A-1 AD1FIG 103 DET. E. REMOVED AND REPLACED ASD WEB FROM BS 947 TO BS 992 RBL 62 WL208 IAW DWG 147A8501 AND SRM 51-40-02
